# SDR 2011FA0000336

- Difficulty date: May 19, 2011
- Submitted: June 3, 2011
- Operation: General aviation
- Aircraft: N66ZC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5411
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Part number: 60031051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LEAKING.  MOISTURE HAD LEAKED IN AROUND EMERGENCY EXIT AND GOTTEN INTO SIDEWALL AND CAUSED SIGNIFICANT CORROSION IN SIDE WALL STRUCTURE.
